Day 3? I Think…

Is it Day 3? Or was yesterday Day 3?

I can’t even frigging keep up. You’d think, given the carefulness with which one has to wean off of this crap, that I’d be taking better records of the days…

Well, yesterday was…ok.

For most of the day I felt fairly normal, but towards nighttime I did start to experience mild tremors. And several times during the day my hand made some involuntary jerking movements, one of which caused me to drop my cellphone and another of which caused me to practically fling a pencil across the room. I swear, if I didn’t know the goddamn withdrawal could do this, I’d think I had Parkinson’s.

The kids and I are slowly getting back into longer days of work with the homeschooling. I prefer for them not to take extended breaks from learning, so throughout the summer we had lessons here and there just to keep them on their toes, but now we need to pick up the pace, a declaration which they both meet with frowny faces. To which I reply that if they don’t like it they can just go to the shitty public school down the street.

Amazing how quickly those frowns turn upside-down!

I do want them back in school eventually though. I think school is awesome, if the school IS awesome. And I’d love it if they could attend my high school which was only the BEST HIGH SCHOOL ON THE PLANET, THANK YOU. A free public school for gifted children. I LOVED it. The only way I would get something of similar caliber out here in Jersey would be to send them to private school and although I’m open to that idea, I’d love them to get a bit more of the diversity, in race, income bracket, ethnic background, etc., that my NYC public high school had, not to mention I wouldn’t mind saving the, oh, about $80,000 PER KID that it would cost to send them through 4 years of private high school. I’ve got about 6 years to use a relative’s NYC address move back to NY to get Punksin in.

But anyhow, the withdrawal is going…okay. I definitely notice some differences: a little more agitated, a little more perspiration…but I expect this so when I notice it actually happening, whether it’s emotional or physical, I remind myself of why its happening, try to calm myself down, and just ride the wave out. Although I DO have to admit that last night I found myself getting so fidgety and nervous that I took a Klonopin…with a glass of Riesling.

I KNOW, I KNOW, I KNOW. I’m NOT SUPPOSED to DO that. I KNOW.

But I did.

I always try to tell someone when I do these alcohol/drug combinations. That way, if I wake up dead, there’s someone who can tell the coroner exactly what I put into my system, which will also help to clear the Tech Guru of any suspicion. You know they always look at the husband first. Also, I want them to know that I am NOT suicidal (currently) and that if I croak, the Tech Guru should get whatever insurance money there is to get.

No, I’m not being glib about suicide. I’m being practical about death no matter how it comes. I am a very practical person when it comes to death. It’s going to happen anyhow, some day, some how, and I figure the better prepared you are ahead of time, the less bullshit your heirs and survivors have to deal with while you float along on a cloud somewhere strumming on a fucking harp.

I would like to make it long enough to see the kids grow up. I don’t want another woman raising my children. I’ll haunt that bitch.

And not for nothing, I do have some things I’d like to do myself. A lot of things actually. And that’s a GOOD thing, to have a to-do list on which slitting my wrists does not actually appear. So when I take these pills + alcohol, I’m not TRYING to do anything, honest. I’m just being…stupid and reckless. And, admittedly, rather presumptuous. Because I really don’t think anything will happen.

But no one ever does, huh…until it does.

I know this really isn’t fair to the kids, because it WOULD suck for me to exit stage left by accident just because of being an idiot.

Sigh. I guess I really should stop that shit, huh…

I’ll try.

 

Tags: , , , , , , ,
Posted in The Bod, The Fam | 3 Comments »

3 Responses to “Day 3? I Think…”

  1. City Girl says:

    Please be careful. I hate to do this but I have to tell you this. My little sister (43) was extremely depressed and it got much worse after my Mom died. She was the suicidal type though and they had her on all kinds of anti depression medicine and some other stuff I have no idea what. She was numb to everything. This medicine bit went on for 5-6 years. A couple of months ago she decided to take herself off the medicine. She did it cold turkey. The last time I saw her I was worried. I was so used to seeing her numb and this time she was smiling and happy. I asked her what the change was and she said she took herself off all that medicine, I asked her if she had a doctor monitoring her and she said no…F**k em, they make her worse. I was worried like crazy but what could I do? Less than a week later she collapsed on the couch. The kids (13 year old twins) had no idea how to do CPR and they panicked and freaked out. She died that night before the ambulance even got there. Now they are all depressed because they feel like they should have been able to save her. It all effed up. I only tell you this because you need to be careful and mindful of how you do this. You need to have your doctor monitoring you AND yes you need to cut that crap out…no alcohol!!!
    Remember what happened to Whitney also.

    • Leila says:

      Hey City Girl, thanks for chiming in. I have stopped doing the alcohol/meds combo; it is pretty dangerous. Whitney also had marijuana in her system and I know many people maintain that it’s harmless but it’s not, and I’m sure her body was also weak from the ravages of the years of illegal drug use. I’ve never touched an illegal drug in my life and as much as I joke about it, I REALLY don’t want to start now. I have had some heart issues in the past, so I do need to be careful on that front. Also, going cold turkey is SO not the way to get off these drugs. I empathize with our sister because I know what its like to feel as though you are enslaved by these goddamn drugs, and just because they are prescribed by a doctor doesn’t make them any damn better… That’s why I am being super careful about how I take myself off. I’ve read hellacious things about what happens to the body when you go cold turkey off Lexapro, and I’m actually following the plan my doctor said she would implement when I decided to come off. I’m so sorry to hear about your sister…God, that’s just awful. I really hope that the twins are getting help now because that cycle of depression will just continue with them and the guilt that they feel, and it’s really not their fault. Poor babies. Thanks as always for chiming in. 🙂

  2. City Girl says:

    I was thinking about all this earlier this morning and I remember now that they did an autopsy on her because they found all those meds in her pocket book and they tested for all of them and they all were either negative or close to negative. When my house gets a little in order I am going to look and see what she was on…and her cause of death was a heart attack. At first they thought asthma but it was heart. The boys are living with their older sisters and they have them in therapy. Its so sad for them. They are huge and look like they are about 19 years old but they have the emotions and personalities of 13 year olds so it throws you off. We can’t forget they are young…
    I am always talking about smoking a joint. hee hee haven’t done it in about 30 years and scared of all the stuff they put in it now so I will always just talk about it and never do it. I dunno why but I get some satisfaction talking about it. LOL
    Keep up the good work and make sure you get the tests they need to give you along the way.